# SDR IXXA0500021S

- Difficulty date: August 27, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, THE RT FUSELAGE AFT CENTER SECTION FLOORBEAM HAS CORROSION DAMAGE AT STA 1300.000 RBL 48 INCH.  MAJOR REPAIR WAS ACCOMPLISHED.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PGS 17-18.  FOUND OUT OF LIMITS IAW EC8 SRM 53-2-0 PAGE 2P.  REMOVED CORRODED AREA IAW DC8 SRM 51-2-1 FIG 1 PAGES 8-14 (SHEET 7).  FABRICATED FILLER (AL 7075 76. 0.125"0 )+ REPAIR ANGLE (EXTRUSION 7075.TG 5110.0150") IAW DC8 SRM 51-2-1 FIG 1 (SHEET 7).  CLEANED TREATED AND PRIMED AREA, FILLER & REPAIR ANGLE IAW DC8 SRM 51-1-8B APPLIED  PRC SEALANT ON FAYING SURFACES IAW DC8 SRM 51-1-11 PAGE 9.  INSTALLED FILLER AND REPAIR ANGLE WITH NEW FASTENERS IAW DC8 SRM 51-2-1 FIG 1(SHEET 7,12) DC8 SRM 51-1-20D PG 9.
